# SDR UPS06M46721

- Difficulty date: February 14, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E RIB FOUND CRACKED AT 24 INCHES O/B OF SLAT TRACK NR 11 AS MARKED.  LHW L/E SLAT NR 5 EXTENDED CABLE DISCONNECTED.  CRACKED RIB LHW L/E 24 INCHES O/B SLAT TRACK NR 11 REMOVED.  LHW L/E RIB REMOVED.  RIB FAB PER DWG ARB292 3,7075-0-0.040".  RIB HEAT TREATED.  PULLY BRACKET REMOVED.  HOLES TRANSFERRED ON RIB.  PRIMER APPLIED.  RIB INSTALLED SRM 51-35-01.  PULLY BRACKET INSTALLED LHW L/E SLAT CABLE NR 5 EXTEND RECONNECTED AMM20-20-05 REV 50.
